MAUDE Adverse Event Report: BELKIN VISION EAGLE DEVICE; LASER, OPHTHALMIC

BELKIN VISION EAGLE DEVICE; LASER, OPHTHALMIC
Catalog Number 430840010
Medical Device Problem Codes Energy Output Problem (1431); Use of Device Problem (1670)
Health Effect - Clinical Code Insufficient Information (4580)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Investigation including root cause analysis is in progress.A supplemental mdr will be filed as necessary in accordance with 21 cfr 803.56 when additional reportable information becomes available.The manufacturer internal reference number is: (b)(4).
 
Event or Problem Description
A physician reported about aborted treatment at 83 of 120 shots during the procedure.This occurred when treatment was completed on right eye and started on left eye.No additional information was provided.
 
Additional Manufacturer Narrative
Additional information was added in h.3., h.6.And h.11.The company representative was able to resolve the reported event remotely with the customer.The customer was able to successfully complete the daily start-up checks and calibrations the following day.Based on the information available, the customer reported event cannot be confirmed.It should be noted that the surgeon is a trained medical professional that in the event of an incident would mitigate those issues to proceed manually.A non-conformance based review of the serial number was performed and did not reveal any potential contributing factors to the reported complaint.A manufacturing device history record (dhr) review was performed prior to product release to ensure that the product was manufactured in compliance with the device master record.Based on the assessment, the product met release criteria.A review for complaints reported against this serial number was performed.(relevant not relevant).The complaints were determined to be relevant to this investigation.Based on the information obtained, the root cause of the reported event is inconclusive.The manufacturer internal reference number is: (b)(4).

Brand Name
EAGLE DEVICE
Common Device Name
LASER, OPHTHALMIC
Manufacturer (Section D)
BELKIN VISION
13 gan raveh st
pob 13254
yavne 81222 14
IS  8122214
Manufacturer (Section G)
BELKIN VISION
13 gan raveh st
pob 13254
yavne 81222 14
IS   8122214
Manufacturer Contact
tamar weizman
13 gan rave blvd
yavne 81222-14
IS   8122214
0547999997
MDR Report Key21445668
Report Number3027683457-2025-00005
Device Sequence Number7320732
Product Code HQF
UDI-Device Identifier07290018686027
UDI-Public(01)07290018686027(17)290930(11)240930(10)BL1118
Combination Product (Y/N)N
Initial Reporter StateND
Initial Reporter CountryUS
PMA/510(K) Number
K230722
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 05/19/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number430840010
Device Lot NumberBL1118
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 01/30/2025
Supplement Date Received by Manufacturer04/21/2025
Initial Report FDA Received Date02/24/2025
Supplement Report FDA Received Date05/19/2025
Date Device Manufactured09/30/2024
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
Yes
Usage of Device Reuse
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ADDERALL XR.; LATANOPROST.; WELLBUTRIN.
Patient Age31 YR
Patient SexMale